# SDR SIMA20140110010

- Difficulty date: January 10, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 23,679 hours, 19,543 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: B

## Discrepancy

DURING CLIMB ABOUT FL260 NI & ITT SPUN DOWN THEN INTERMITTENTLY WIND UP & DOWN.  N1 APPEARED NORMAL AFTER IGNITERS ON BUT ITT STAYED LOW 300 ENG 1.  PERFORMED ENG RUNS IAW RR MM 72-00-00.  COULD NOT DUPLICATE THIS PROBLEM AT THIS TIME.
